# SDR HEEA0015442

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5012V
- Make and model: Bell 206L-1
- Aircraft serial: 45200
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Indicator
- Part number: 206075188005
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PRESSURE GAUGE READS APPROXIMATELY 181 POUNDS.  TOO LOW, LEAKS.
